Facebook Twitter Instagram YouTube

Absolute cross sections for the electron-impact single ionization of Mo4+ and Mo5+ ions

TitleAbsolute cross sections for the electron-impact single ionization of Mo4+ and Mo5+ ions
Publication TypeJournal Article
Year of Publication1995
AuthorsBannister, ME, Meyer, FW, Chung, Y, Djurić, N, Dunn, GH, Pindzola, MS, Griffin, D
JournalPhysical Review A
Volume52
Issue1
Pagination413 - 419
Date PublishedJan-07-1995
ISSN1050-2947
DOI10.1103/PhysRevA.52.413
Short TitlePhys. Rev. A